Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe sadness, hear loud scary voices that worsen at night after treatment for mental illness. Help?

I just got out of the hospital for mental illness two days ago for hearing voices and extreme sadness. Now they ve come back. I m not suicidal but am scared. I do live with my parents so I m not alone right now. The voices talk to me loudly and seem to get worse at night. I also feel like I could cry at any time. I feel pissed right now. How the hell am I going to sleep tonight with the freaking loud voices in my head. I m scared. How do I tell my supportive parents the truth after just two days of being back home? Please help. I just need to chat with someone right now who can help.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
It is distressing to have such voices called auditory hallucinations. You must continue with your medications as prescribed from the hospital. It takes some time for the psychiatric medications to have their full effect. Till that time you have to hold yourself and face these things. You should tell your parents and it will be a lot better if they know about it. They are the one who will understand you and you will find chatting with them easy. Do not hesitate to get back to your doctor if you feel that you are not able to handle it.
Good luck.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor